Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treatment for inflammation in muscles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   good day
Doctor :   thank you
User :   i wanted to ask you if you have any knowledge concerning the condition with someone having inflammation in their muscles?
Doctor :   yes its called myositis
Doctor :   acute / chronic?
User :   ok. and the only ting for this is treatment?
Doctor :   ok
Doctor :   before that give patient details
Doctor :   to suggest the appropriate treatment
User :   well my mom has it, but the doctors are unable to tell her how she got it. all happen was that she went in to an operation didnt get any antibotics and ended up with this infection. can the operation be the cause? or dirty instruments?
Doctor :        
For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   45,female,
Doctor :   how many days after the surgery did she get the infection?
User :   she is already on treatment but it doesn't seem to help as there are times that the inflammation goes higher then it suppose to be.
Doctor :   what r the medications she is taking?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor